# SDR COMA0160892

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 15,092 hours, 14,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Cabin Door
- Part time: 15,092 hours, 14,734 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS310.0 NEAR PAX DOOR HAS TEMPORARY REPAIR THAT REQUIRES PERMANENT REPAIR.PERFORMED A PERMANENT MAJOR REPAIR TO FUSELAGE SKIN AT FS 310.0 I/A/W CRJ REO 601R-53-21-180 AND WVAC EO 601R-53-2832.
